Previous |  Up |  Next


[CoL] Coddington E. A., Levinson N.: Theory of ordinary differential equations. McGraw-Hill, New York, London, 1955. MR 0069338 | Zbl 0064.33002
[DuK] Dunninger D. R., Kurtz J. C.: A priori bounds and existence of positive solutions for singular nonlinear boundary value problems. SIAM J. Math. Anal. 17 (1986), 595-609. MR 0838243 | Zbl 0595.34016
[Fuc] Fučík S.: Boundary value problems with jumping nonlinearities. Časopis pěstov. mat. 101 (1976), 69-87. MR 0447688
[Maw1] Mawhin J.: Boundary value problems with nonlinearities having infinite jumps. Comment. Math. Univ. Carotin. 35 (1984), 401-414. MR 0775560 | Zbl 0562.34010
[Maw2] Mawhin J.: Points fixes, points critiques et problemes aux limites. Semin. Math. Sup. 92, Presses Univ. Montréal, Montréal (1985). MR 0789982 | Zbl 0561.34001
[Maw3] Mawhin J.: Topological degree methods in nonlinear boundary value problem. CBMS Reg. Conf. Series No. 40, American Math. Soc., Providence (1977). MR 0525202
[Mik] Mikhlin S. G.: Mathematical physics, an advanced course. North Holland, Amsterdam, 1970. MR 0286325 | Zbl 0202.36901
[Nik] Nikiforov A., Ouvarov V.: Eléments de la théorie des fonctions spéciales. Mir, Moscow, 1976. MR 0460738
[Sch] Schechter M.: Principles of functional analysis. Academic Press, New York, London, 1971. MR 0445263 | Zbl 0211.14501
[War] Ward J. R.: Asymptotic conditions for periodic solutions of ordinary differential equations. Proc. Amer. Math Soc. 81 (1981), 415-420. MR 0597653 | Zbl 0461.34029
Partner of
EuDML logo